# SDR QMLA2016051916050

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N284AM
- Make and model: Bell 407
- Aircraft serial: 54528
- Aircraft time: 273 hours, 850 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Part number: 407040007103
- Part serial: BH214521
- Condition: False Activation
- Location: Mgb
- Part time: 273 hours, 850 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT TO EVENT, THE PILOT STATED THAT THE TRANS CHIP LIGHT ILLUMINATED.  CHECKED PRESS & TEMPERATURE GAUGES & THEY WERE IN THE NORMAL RANGE.  DIVERTED TO THE NEAREST SUITABLE LANDING LOCATION & CALLED FOR THE MECHANIC.  WHEN THE MECHANIC ARRIVED, HE TURNED ON POWER & THERE WAS NO INDICATION OF A CHIP LIGHT.  HE THEN INSPECTED & CLEANED ALL CHIP DETECTORS & FOUND NOTHING ABNORMAL.  THE ACFT WAS THEN RETURNED TO SERVICE.
